# SDR SWIA200819947

- Difficulty date: August 6, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 10,036 hours, 6,367 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC EDP 2A CAUTION MESSAGE ALONG WITH QUANTITY INDICATION SHOWING 0 PERCENT.  FLIGHT 6193.  REPLACED NR 2 EDP IAW MM 29-11-01.  NO LEAKS NOTED.  P/N: 66190-03, S/N OFF: K0597.
